# SDR FDEA201106012065

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 55,806 hours, 14,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: SYS09254
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,115 hours, 1,146 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM INOPERATIVE.  RELEASED FOR SERVICE PER MEL: 33-50-04.   CHECKED EMERGENCY LIGHTING, LIGHT DO NOT OFF WHEN  SWITCH OFF.  R & R RED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01-4-0.  TESTED IAW MM 33-51-01-5 PASSED.
